It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hmm... since im on a bunch of oter stuff too i can't tell if it makes me oily or not. im 6 weeks in all the derm stuff, and 2 weeks into 7g's of B5 and 30mg of zinc. and i've definately seen some improvement over the last week. im not sure whats doing it but i hope it keeps getting better. Ashland im just really worried about slowing the dosage of retin A, how well did that work for u? i heard that if u slow it or get off it it makes ur skin much worse.
toxxic-
You know how retinA/Avita can 'make your skin a little worse' before it gets better? That's why it seems like people who slow down on the stuff seem to get worse... because by not taking it every day, the 'worse cycle'..is a little bit longer then if you use it every day... it made my face red the first 2 weeks... and now I'm starting to use it every other day and its fine! I just hate waking up and feeling a little oily/greasy... I guess its supposed to do that though... DOnt' stop the stuff... just ease to every other day if its too much and you're skin will naturally adjust... Hey.. does the avita fade the brown spots like the rentin-A? Do you know? I was given the skin bleaching cream... but gosh.. that sounds so harsh.. my derm. said it would fade the brown spots thouugh.!





All times are GMT -7. The time now is 12:54 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!